MAUDE Adverse Event Report: SMITHS MEDICAL ASD, INC. PROP 16 X 1 1/4 200/CA; CATHETER, INTRAVASCULAR, THERAPEUTIC, SHORT-TERM

SMITHS MEDICAL ASD, INC. PROP 16 X 1 1/4 200/CA; CATHETER, INTRAVASCULAR, THERAPEUTIC, SHORT-TERM
Catalog Number 306201
Medical Device Problem Codes Difficult to Insert (1316); Dull, Blunt (2407)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 12/06/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the material showed a drop in quality and presented greater difficulty in puncturing veins, even easy punctures, due to the needle thread.There was patient involvement.It was stated that there was patient harm since the patient was exposed to catheter exchange, new puncture, and therapeutic delay and risk.The affected product is not available for evaluation.
 
Additional Manufacturer Narrative
G5: 510k number is unknown.H3: other; device not returned to manufacturer.Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.
 
Additional Manufacturer Narrative
No product sample was received; therefore, visual and functional testing could not be performed.The product's history records were reviewed and there were no non-conformances nor service-related issues that would have resulted in the reported complaint.The reported issue could not be confirmed.Based on the available information, the reported issue could not be confirmed and no root cause could be found.No actions have been taken.If the product is returned, the manufacturer will reopen this complaint for further investigation.

Brand Name
PROP 16 X 1 1/4 200/CA
Common Device Name
CATHETER, INTRAVASCULAR, THERAPEUTIC, SHORT-TERM
Manufacturer (Section D)
SMITHS MEDICAL ASD, INC.
201 west queen st
southington CT 06489
Manufacturer Contact
reed covert
6000 nathan lane north
minneapolis, MN 55442
2247062300
MDR Report Key18505818
Report Number1219611-2024-00001
Device Sequence Number7948819
Product Code FOZ
UDI-Device Identifier10351688071200
UDI-Public(01)10351688071200(17)250222(10)4261501
Combination Product (Y/N)N
Initial Reporter CountryBR
PMA/510(K) Number
UNKNOWN
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 03/26/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/22/2025
Device Catalogue Number306201
Device Lot Number4261501
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/15/2023
Supplement Date Received by Manufacturer03/04/2024
Initial Report FDA Received Date01/12/2024
Supplement Report FDA Received Date03/26/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured03/16/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown